# SDR WTAA970089

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Part number: 622800200
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LAX - LEFT MAIN LANDING GEAR POSITION LIGHT WILL NOT ILLUMINATE.  MAINTENANCE REPAIRED BROKEN WIRE ON LEFT MAIN GEAR UPLOCK MICROSWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
